Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 114, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 30, 2015, 6:42 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2015, 6:42 PM CDT (23:42 UTC)
- Expired
- Jul 30, 2015, 7:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 111 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.7 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS54 KMOB 302342
SVRMOB
FLC033-091-113-310045-
/O.NEW.KMOB.SV.W.0114.150730T2342Z-150731T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
642 PM CDT THU JUL 30 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
SOUTHERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
SOUTHWESTERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 745 PM CDT
* AT 642 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
11 MILES EAST OF ROEVILLE TO NEAR NAVARRE BEACH...AND MOVING WEST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENSACOLA... MILTON... PACE...
BELLVIEW... GONZALEZ... BAGDAD...
MYRTLE GROVE... ENSLEY... NAVARRE BEACH...
NAVARRE... PEA RIDGE... FLORIDATOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3033 8734 3063 8735 3069 8674 3041 8673
3038 8698 3037 8698 3040 8673 3039 8673
3032 8718 3033 8720 3044 8688 3051 8702
3060 8702 3044 8709 3058 8718 3037 8732
3034 8728 3032 8721
TIME...MOT...LOC 2342Z 080DEG 20KT 3068 8681 3040 8681
$$2 follow-up statements
616
WWUS54 KMOB 310018
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
718 PM CDT THU JUL 30 2015
FLC091-310027-
/O.CAN.KMOB.SV.W.0114.000000T0000Z-150731T0045Z/
OKALOOSA FL-
718 PM CDT THU JUL 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OKALOOSA COUNTY
HAS BEEN CANCELLED...
AT 717 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
OKALOOSA COUNTY HAS MOVED OUT OF THE COUNTY THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3033 8734 3063 8735 3068 8684 3040 8684
3038 8698 3037 8698 3039 8683 3037 8684
3032 8718 3033 8720 3044 8688 3051 8702
3060 8702 3044 8709 3058 8718 3037 8732
3034 8728 3032 8721
TIME...MOT...LOC 0017Z 080DEG 20KT 3065 8703 3037 8703
$$
FLC033-113-310045-
/O.CON.KMOB.SV.W.0114.000000T0000Z-150731T0045Z/
ESCAMBIA FL-SANTA ROSA FL-
718 PM CDT THU JUL 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN ESCAMBIA AND SOUTHERN SANTA ROSA COUNTIES...
AT 717 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
MILTON TO NEAR WOODLAWN BEACH...MOVING WEST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3033 8734 3063 8735 3068 8684 3040 8684
3038 8698 3037 8698 3039 8683 3037 8684
3032 8718 3033 8720 3044 8688 3051 8702
3060 8702 3044 8709 3058 8718 3037 8732
3034 8728 3032 8721
TIME...MOT...LOC 0017Z 080DEG 20KT 3065 8703 3037 8703
$$270
WWUS54 KMOB 310037
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
737 PM CDT THU JUL 30 2015
FLC033-113-310046-
/O.EXP.KMOB.SV.W.0114.000000T0000Z-150731T0045Z/
ESCAMBIA FL-SANTA ROSA FL-
737 PM CDT THU JUL 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESCAMBIA AND
SOUTHERN SANTA ROSA COUNTIES WILL BE ALLOWED TO EXPIRE...
AT 736 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
ESCAMBIA AND SOUTHERN SANTA ROSA COUNTIES HAS WEAKENED BELOW SEVERE
LIMITS THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE
AT 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3033 8734 3063 8735 3068 8684 3040 8684
3038 8698 3037 8698 3039 8683 3037 8684
3032 8718 3033 8720 3044 8688 3051 8702
3060 8702 3044 8709 3058 8718 3037 8732
3034 8728 3032 8721
TIME...MOT...LOC 0035Z 080DEG 20KT 3065 8703 3037 8703
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:15 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 30, 3:15 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
315 PM CDT THU JUL 30 2015
.SHORT TERM...
THE AREA CONTINUES TO RESIDE ON THE EASTERN PERIPHERY OF A STRONG
RIDGE AXIS CENTERED OVER THE SOUTHERN PLAINS. A FRONTAL BOUNDARY IS
RIDING AROUND THE EASTERN PERIPHERY OF THIS RIDGE AND THROUGH THE
FORECAST AREA THIS AFTERNOON. EXPECT TO SEE CONTINUED SCATTERED
CONVECTIVE ACTIVITY THROUGH THIS EVENING...WITH COVERAGE DECREASING
LATE THIS EVENING AS DAYTIME HEATING AND OVERALL INSTABILITY WANES.
THERE WILL STILL BE SOME LINGERING MOISTURE ALONG THE COAST AND
OFFSHORE TOMORROW...SO SOME SCATTERED CONVECTION COULD REDEVELOP
TOMORROW AS LAPSE RATES REMAIN FAVORABLE. THERE WILL ALSO CONTINUE TO
BE SOME SLIGHTLY LOWER HEIGHTS ALOFT WHICH INDICATE THAT A WEAK UPPER
LEVEL VORT WILL STILL BE IN PLACE ALONG THE COAST.
FARTHER INLAND...INCREASING HEIGHTS ALOFT...INCREASING MID-LEVEL
CAPPING...AND SOME DRIER AIR ADVECTING IN WILL KEEP CONVECTIVE
ACTIVITY LARGELY SUPPRESSED. FORTUNATELY...EVEN WITH HIGHS IN THE
MIDDLE 90S FORECAST...LOW DEWPOINTS WILL KEEP HEAT INDEX READINGS
WELL BELOW ADVISORY LEVELS. THE DRY AND MORE STABLE AIRMASS WILL
LINGER INTO SATURDAY...WITH LOW POPS OF 20 PERCENT OR LESS AND LOWER
HUMIDITY EXPECTED ACROSS THE AREA. TEMPERATURES WILL RISE INTO THE
LOWER TO MIDDLE 90S ONCE AGAIN...BUT WITH THE LOWER DEWPOINTS IN
PLACE...HEAT INDEX VALUES WILL GENERALLY RANGE AROUND 100 DEGREES.
THESE READINGS ARE MORE TYPICAL FOR THIS REGION DURING THE SUMMER
MONTHS.
.LONG TERM...
THE RIDGE AXIS WILL CONTINUE TO EXTEND EASTWARD HEADING INTO SUNDAY
AND MONDAY. WITH RIDGING IN PLACE ALOFT...INCREASING SUBSIDENCE WILL
KEEP TEMPERATURES FAIRLY WARM IN THE LOW TO MID 90S. HOWEVER...THIS
SUBSIDENCE WILL ALSO RESULT IN WEAKER LAPSE RATES AND INCREASED
CAPPING THROUGHOUT THE ATMOSPHERIC COLUMN. AS A RESULT...OVERALL RAIN
CHANCES WILL BE LOWER THAN NORMALLY SEEN AT AROUND 20 TO 30 PERCENT.
RAIN CHANCES WILL BE GREATEST NEAR THE SEABREEZE FRONT IN THE FLORIDA
PANHANDLE COUNTIES AND COASTAL ALABAMA COUNTIES. RAIN CHANCES WILL BE
MUCH LOWER FARTHER INLAND WHERE THE LACK OF LOW LEVEL FORCING AND
CAPPING ALOFT WILL INHIBIT CLOUD DEVELOPMENT.
CONDITIONS LOOK TO CHANGE CONSIDERABLY HEADING INTO TUESDAY AND
WEDNESDAY...AS A FAIRLY STRONG UPPER LEVEL VORT LOBE SLIDES DOWN FROM
THE MIDWESTERN STATES. AS THIS UPPER LEVEL ENERGY DIVES TO THE
SOUTH...IT WILL DEEPEN A TROUGH THAT HAS BEEN PERSISTING OVER THE
GREAT LAKES AND NORTHEAST. THE COMBINATION OF INCREASING LAPSE RATES
ALOFT...INCREASED FORCING ASSOCIATED WITH THE DEEPENING TROUGH...AND
AMPLE LOW LEVEL HEAT AND MOISTURE...EXPECT TO SEE HIGHER RAIN
CHANCES REDEVELOP OVER THE AREA ON TUESDAY. OVERALL RAIN CHANCES
SHOULD INCREASE TO AROUND 50 PERCENT AND REMAIN ELEVATED ON WEDNESDAY
AS WELL AS THE SAME PATTERN IS EXPECTED TO CONTINUE. ANOTHER WEAK
FRONT WILL THEN SLIDE INTO THE AREA ON THURSDAY AND STALL ALONG THE
COAST ON FRIDAY. THIS WILL KEEP A MORE UNSETTLED WEATHER PATTERN IN
PLACE WITH HIGHER THAN AVERAGE POPS. TEMPERATURES WILL REMAIN
SEASONABLY WARM...WITH HIGHS IN THE LOWER 90S AND LOWS IN THE 70S
EXPECTED THROUGH THE EXTENDED PERIOD. HEAT INDEX READINGS SHOULD BE
SOMEWHAT LOWER DUE TO THE EXPECTED PRECIPITATION COVERAGE AND CLOUD
COVER RESULTING FROM THE THUNDERSTORMS.
&&
.AVIATION...
VFR CONDITIONS WILL BE FOUND AT ALL OF THE TERMINALS THROUGH THE
PERIOD. SOME SCATTERED CONVECTION HAS DEVELOPED...BUT IS FAIRLY FAR
FROM THE TERMINALS AT THIS HOUR. HOWEVER...HAVE KEPT A TEMPO GROUP IN
FOR KBFM AND KMOB THROUGH THE EVENING HOURS...AS THE HRRR CONTINUES
TO SHOW SOME POTENTIAL DEVELOPMENT THROUGH AROUND 02Z. IF A STORM
PASSES OVER A TERMINAL...A PERIOD OF AN HOUR OR LESS OF IFR
RESTRICTIONS AND STRONG GUSTY WINDS COULD OCCUR. THE RISK OF
CONVECTION IS LOWER TOMORROW AS SOME DRIER AIR ADVECTS IN FROM THE
NORTH.
&&
.MARINE...
A FAIRLY BENIGN WEATHER PATTERN WILL CONTINUE OVER THE COASTAL WATERS
THROUGH THE PERIOD. WINDS WILL BE VARIABLE THROUGH THE WEEKEND...WITH
THE SEABREEZE DOMINATING THE OVERALL WIND FIELD. AS A RESULT...AN
OFFSHORE COMPONENT TO THE WIND CAN BE EXPECTED DURING THE OVERNIGHT
AND EARLY MORNING HOURS...AND AN ONSHORE COMPONENT CAN BE EXPECTED
FROM LATE MORNING THROUGH THE AFTERNOON HOURS. THE WIND FIELD WILL
BECOME MORE DOMINATED BY A WESTERLY FLOW OF 10 KNOTS OR LESS NEXT
WEEK. SEAS OF 2 FEET OR LESS CAN BE EXPECTED THROUGH THE FORECAST
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 94 73 93 75 / 30 30 20 20 20
PENSACOLA 78 91 75 92 77 / 30 30 20 20 30
DESTIN 81 88 77 91 79 / 30 30 30 30 30
EVERGREEN 74 94 71 94 74 / 30 20 05 20 10
WAYNESBORO 73 94 71 94 71 / 10 05 05 10 05
CAMDEN 73 95 69 94 73 / 20 05 05 10 10
CRESTVIEW 78 92 75 94 74 / 30 40 20 30 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 30, 5:55 AM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT THU JUL 30 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 555 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY. ISOLATED STRONG TO SEVERE ARE POSSIBLE...WITH DAMAGING WINDS AND HEAVY RAINS POSSIBLE IN THE STRONGER STORMS. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND LOCALLY HEAVY DOWNPOURS OF RAIN. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-311100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 555 AM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND SEAS WILL BE HIGHER IN AND AROUND ANY SHOWERS AND THUNDERSTORMS.
In the hours before
Local storm report, Jul 30, 4:19 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
419 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 4 SE I10 AND I65 30.58N 88.07W
07/30/2015 M0 MPH MOBILE AL MESONET
WEATHERFLOW SENSOR AT BUCCANEER YACHT CLUB RECORDED AT 47
MPH WIND GUST WITH OUTFLOW PASSAGE.
&&
RROGERSLocal storm report, Jul 30, 4:21 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 4 SE I10 AND I65 30.58N 88.07W
07/30/2015 M47.00 MPH MOBILE AL MESONET
WEATHERFLOW SENSOR AT BUCCANEER YACHT CLUB RECORDED AT 47
MPH WIND GUST WITH OUTFLOW PASSAGE.
&&
RROGERSSpecial weather statement, Jul 30, 4:22 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
422 PM CDT THU JUL 30 2015
ALZ053>055-302215-
MONROE AL-CLARKE AL-WILCOX AL-
422 PM CDT THU JUL 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE AND SOUTHWESTERN WILCOX IN SOUTH CENTRAL
ALABAMA...AND NORTHEASTERN CLARKE IN SOUTHWEST ALABAMA UNTIL 515 PM
CDT...
AT 421 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR VREDENBURGH TO PINE HILL...AND MOVING
SOUTHWEST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... GROVE HILL... PINE HILL...
VREDENBURGH... FULTON... YELLOW BLUFF...
WHATLEY...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3179 8720 3135 8754 3177 8805 3200 8765
3200 8763 3202 8762 3207 8754
TIME...MOT...LOC 2121Z 056DEG 23KT 3179 8738 3198 8757Special weather statement, Jul 30, 4:43 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT THU JUL 30 2015
ALZ053-055-056-059-262-FLZ201-302245-
MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
ESCAMBIA INLAND FL-
443 PM CDT THU JUL 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...WESTERN ESCAMBIA AND SOUTHWESTERN
CONECUH IN SOUTH CENTRAL ALABAMA...AND SOUTHEASTERN CLARKE AND
NORTHERN BALDWIN IN SOUTHWEST ALABAMA...AND NORTHWESTERN ESCAMBIA IN
NORTHWEST FLORIDA UNTIL 545 PM CDT...
AT 442 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF MONROEVILLE TO NEAR EXCEL TO
ATMORE...AND MOVING SOUTHWEST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... BAY MINETTE... MONROEVILLE...
FRISCO CITY... EXCEL...
POARCH CREEK RESERVATION... I65 AND AL 287...
I65 AND AL 59... I65 AND AL 21... MEGARGEL...
I65 AND CR 1... MCCULLOUGH...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3079 8777 3095 8784 3144 8788 3165 8739
3139 8724 3103 8733 3079 8748
TIME...MOT...LOC 2142Z 040DEG 17KT 3163 8739 3136 8733 3104 8748Special weather statement, Jul 30, 5:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
548 PM CDT THU JUL 30 2015
ALZ051>053-261-262-MSZ067-076-302345-
MOBILE INLAND AL-CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL-
CHOCTAW AL-WAYNE MS-GREENE MS-
548 PM CDT THU JUL 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN MOBILE...SOUTHWESTERN CLARKE...
WASHINGTON...NORTHERN BALDWIN AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND WAYNE AND NORTHERN GREENE IN SOUTHEAST MISSISSIPPI
UNTIL 645 PM CDT...
AT 547 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF SANDERSVILLE TO 6 MILES SOUTHEAST
OF COFFEEVILLE TO NEAR MOUNT VERNON...AND MOVING SOUTHWEST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CITRONELLE... CREOLA...
CHATOM... MOUNT VERNON... STATE LINE...
MILLRY... MCINTOSH...
MOWA CHOCTAW RESERVATION... SAINT STEPHENS...
I65 AND AL 59... CHUNCHULA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3182 8894 3183 8887 3170 8799 3097 8771
3082 8834 3131 8858 3142 8884 3143 8884
3143 8887 3146 8894
TIME...MOT...LOC 2247Z 051DEG 26KT 3180 8892 3168 8805 3111 8794Special weather statement, Jul 30, 6:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT THU JUL 30 2015
FLZ203>206-310015-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
623 PM CDT THU JUL 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN SANTA ROSA...CENTRAL AND COASTAL OKALOOSA IN
NORTHWEST FLORIDA UNTIL 715 PM CDT...
AT 621 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF BAKER TO NEAR MARY ESTHER...AND
MOVING WEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... CRESTVIEW... MILTON...
MARY ESTHER... WRIGHT... BAGDAD...
MIDWAY... NAVARRE BEACH... NAVARRE...
TIGER POINT... WHITING FIELD... ROEVILLE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3037 8712 3045 8694 3044 8688 3051 8701
3057 8698 3060 8702 3057 8700 3044 8710
3045 8710 3073 8712 3079 8662 3041 8663
3041 8679 3040 8667 3037 8691 3041 8680
3041 8683 3038 8708
TIME...MOT...LOC 2321Z 073DEG 15KT 3070 8671 3039 8671The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:13 PM CDT | Heat Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 6 hr |
| Jul 30, 6:23 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.